# SDR 99ZZZX929

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132MF
- Make and model: Piper PA-31-350
- Aircraft serial: 317752072
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6110 · Propeller Assembly
- Part: Valve
- Condition: Loose
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT RETURNED FROM A CHARTER WITH THE COMPLAINT OF A ROUGH RUNNING ENGINE.  UPON ARRIVAL, PROPELLER DOME REMOVED AND THE PRESSURE WAS CHECKED.  THE PRESSURE IN THE DOME WAS 20 POUNDS. THE PRESSURE SHOULD HAVE BEEN 38 POUNDS.  AIR WAS ADDED TO MEET THE PROPER PRESSURE, AND THE AIRCRAFT WAS TEST FLOWN.  THE FLIGHT WAS GOOD.  UPON RETURN OF AIRCRAFT, PRESSURE WAS CHECKED, AND WAS FOUND TO BE FIVE POUNDS LOW.  THE SHRADER VALVE WAS REMOVED AND REINSTALLED TO INSURE THAT IT WAS PROPERLY SEATED, AND PRESSURE WAS RECHARGED IN THE DOME.  THE AIRCRAFT WAS THEN TEST FLOWN AGAIN AND NO DISCREPANCIES NOTED.
